Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

orangeandblue

Member
  • Posts

    14
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Yes, I use toilet paper when I don't have anything better to hand - but it isn't very affective and leaves your face red. A tshirt wouldn't work at all. I'm going to try baking paper or something
  2. I do the same, with these: http://www.dermadoctor.com/product.asp?pro...&AID=111582 They're the best ones I've found, only problem is they run out quite fast
  3. You can get it from holland and barret in the uk, not sure about anywhere else. It does make your skin feel ever so slightly tight just as it absorbs
  4. I literally just posted this: http://www.acne.org/messageboard/999-aloe-...el-t210962.html
  5. Because I use BP, my skin is dry, and it produces way too much sebum probably to compensate. I expect many people doing 'the regimen' will also have that. Because a few hours after washing my face - it's oily again, I stopped using DK's moisturiser because I found that it just leaves me feeling like I'm wearing something on my face. However, smothering a good dollop of 99.9% aloe vera gel on your face does a much much much better job of soothing and moisturising throughout the day. So much so
  6. I'm going on hol soon, and I don't know what the deal is when it comes to taking large amounts of tablets abroad. Vilantae requires that you take up to 20 pills a day and I don't want to get stopped at the airport lol what do you reckon?
  7. Oh crap. I work in an office, and when my glass of water is empty I fill it up and drink it. A constant cycle. I think I might have pee-d away my vilantae
  8. Aah yes! I've experienced this. The tiny tiny pustuals. Perhaps these are an effect of vilantae shrinking the pores. However, if you're unlucky these small pustals often 'join together' with nearby pores and create even bigger more aggressive pustuals. This is definitely something I'm attributing to vilantae. I'm concerned that my oil levels will rise after coming off vilantae, and that my body will never know what is the optimum level to produce.
  9. I have oily skin at the moment because imo I'm having a final surge of puberty. Hopefully when this is over it'll settle down. In the meantime I'm taking vilantae to suppress the oil, and it's working fairly well. I'm concerned about coming off the stuff, will my body start producing even more oil??
  10. Well it's been a couple of months and I'm on to my 3rd tub of vilantae. It definitely does reduce the oil, however, there is always still a thin layer. But, I'm pleased with the effects so far as they've brought my oil levels down enough - so that my skin can heal, so the cycle should hopefully pick up from here. Two points: 1. The pustuals that you do get will be less frequent as the acne reduces - However, they will be greater in aggressiveness and much more sensitive and will often look l
  11. Wow holly, sorry I have no input, but you've just made me aware of something that i hadn't thought about before hand. Your situation sounds the same as mine.. I shall watch this thread
  12. I love my dark chocolate, I'm not giving that up Well I'm still oily as anything, but I found this: http://vilantae.com/ I can't believe I hadn't found it sooner! So I bought the pills...
  13. Cool thanks for the detailed response. I've bought some more apples & almonds. Fingers crossed hey..
  14. Hi all, this is my first post. Since my teenage years I've had mild acne, now I'm 23 and I have oily, blemishy skin and a few white heads but they are generally at bay. The problem is when I wash my face, a few minutes after, the oily layer returns and with it, blemishes and open pores. My diet is good, consisting of muesli, plenty of green tea, water throughout the day, decent healthy sandwiches on good bread, and a proper meal for tea - probably pasta based. The way I wash my face is a car
×